# SDR DALA2016071705341

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON LONGERON 630 BETWEEN STA 960-1010, IN REF CARD 10, ZONE 180.  SECTION OF LONGERON WAS REPLACED IAW SRM 53-20-05, REPAIR 1, 51-41-05, 51-40-08, AND 51-10-04, PAR 15, 21, 26, AND 37.  RII COMPLETED.
